# SDR AALA202507024304

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 40,824 hours, 17,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF, FLIGHT ATTENDANTS CALLED AND SAID THERE WAS A VERY STRONG SMELL IN THE CABIN. CONTINUED TO CLIMB AND LEVEL AT FL260, THE SMELL NEVER WENT AWAY. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAS. ACCOMPLISHED J/C 08L00021001. NO FINDINGS AND ODOR NOTED.  ACCOMPLISHED ENGINE RUN WITH PACKS RUNNING PER MOC, NO ODORS NOTED, NO FAULT FOUND.
